# SDR CALA0300380

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 16,474 hours, 8,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN DENTED 39 INCHES FROM FORWARD EDGE AND 19 INCHES FROM TOP.  REPAIRED IAW SRM 52-00-01.
